# SDR SWAA2022022548952

- Difficulty date: March 12, 2019
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 17,589 hours, 7,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***FOR DELAY PURPOSE ONLY*** INTERCOSTAL FLOOR BOARD CRACKED WAITING PART COMING FROM DALLAS FLT#101 ARRIVING TO PHX 1140 AM / -----------FOR DELAY CODING ONLY--------REPLACED INTERCOASTAL
